1-  A fully discrete ADI method for a class of hyperbolic problems in three dimensions,
           Third International Workshop on Scientific Computing and Applications, (2003) 159-170, (with M. Ganesh)

     2-  Discrete Petrov-Galerkin scheme for boundary value differential and integral problems, Theory and  Application,

            Math. Comp. and Model, 40 (2004), 1323-1334, (with M. Ganesh and R. Grigorieff)

     3-  A Petrov-Galerkin method with quadrature for elliptic boundary value problems,

           IMA, J. Numer. Anal., 24 (2004), 157-177, (with B. Bialecki and M. Ganesh)

     4-  A diffusion-modified quadrature FEM for non-linear reaction diffusion equations,

           Aust. NZ. Indus. Appl. Math. (ANZIAM) J., 45 (2004), 486-503, (with M. Ganesh)

     5-  A Crank–Nicolson and ADI Galerkin method with quadrature for hyperbolic problems,

           Numer. Meth. PDEs., 21 (2005), 57-79, (with M. Ganesh)

     6-  A Crank–Nicolson Petrov-Galerkin method with quadrature for semilinear parabolic problems,

           Numer. Meth. PDEs., 21 (2005), 918-937, (with B. Bialecki and M. Ganesh)

     7-  A Petrov-Galerkin method with quadrature for semilinear second-order hyperbolic problems,

           Numer. Meth. PDEs., 22 (2006) 1052-1069, ( with B. Bialecki and M. Ganesh)

     8-  A fully discrete H^1-Galerkin method with quadrature for nonlinear advection-diffusion-reaction equations,

           Numer. Algorithms,  43 (2006)  355--383,  (with M. Ganesh) 

     9-  A second-order accurate numerical method for a fractional wave equation,

           Numer. Math., 105 (2007)  481-510,  (with W. Mclean

    10-  A new approach to simulating flow in discrete fracture networks with an optimised mesh,

            SIAM J. Sci. Comp. 29 (2007) 1439--1459, (with H. Mustapha)

    11-  A quadrature finite element method for semi-linear second order hyperbolic problems,

            Numer. Meth. PDEs., 24 (2008) 350--367  (with H. Mustapha)

    12-  A Petrov-Galerkin method for integro-differential equations with a memory term,

            Aust. NZ. Indus. Appl. Math. (ANZIAM) J., 50 (2008), 610-624   

    13-  Discontinuous Galerkin method for an evolution equation with a memory term of positive type

            Math. Comp., 78 (2009) 1975—1995 (with W. Mclean

    14-   An ADI Petrov-Galerkin method with quadrature for parabolic problems,

            Numer. Meth. PDEs., 25 (2009) 1129--1148 (with B. Bialecki and M. Ganesh) 

    15-  Convergence analysis of the discontinuous Galerkin method for sub-diffusion equations,

            Numer. Algorithms, 52 (2009) 69--88 (with W. Mclean)

    16-  Numerical solution of sub-diffusion equations with a smooth kernel by the discontinuous Galerkin method,

             J. Comput. Appl. Math., 231 (2009) 735--744

    17-  A second-order accurate numerical method for a semi-linear integro-differential equation with a weakly singular kernel,

              IMA J. Numer. Anal., 30 (2010) 555--578  (with H. Mustapha)   

    18-  An implicit finite difference time-stepping method for a sub-diffusion equation, with spatial discretization by finite elements,

             IMA Journal Numer. Anal., (2011), To appear

     19- Piecewise-linear, discontinuous Galerkin method for a fractional diffusion equation,

             Numer. Algorithms, 56 (2011) 159--184 (with W. McLean)

     20- An hp-version discontinuous Galerkin method for integro-differential equations of parabolic type,

             SIAM J. Numer. Anal., (2011) Accepted (with H. Brunner, H. Mustapha and D. Schotzau)

     21- Error analysis of hp and h versions of the discontinuous Galerkin method for 1-dimensional singularly perturbed models,

             Appl. Numer. Math., (2010), Submitted      

     22- Uniform convergence for a discontinuous Galerkin, time stepping method applied to a fractional diffusion equation,

             IMA Journal Numer. Anal., (2010), Submitted (With W. McLean